zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Random differential operational calculus: theory and applications. (English) Zbl 1189.60126
Summary: We obtain a product rule and a chain rule for mean square derivatives. An application of the chain rule to the mean square solution of random differential equations is shown. However, to achieve such mean square differentiation rules, fourth order properties were needed and, therefore, we first studied a mean fourth order differential and integral calculus. Results are applied to solve random linear variable coefficient differential problems.

60H25Random operators and equations
34F05ODE with randomness
Full Text: DOI
[1] Maccluer, C. R.: Industrial mathematics, (2000) · Zbl 0947.00002
[2] Strand, J. L.: Random ordinary differential equations, J. differential equations 7, 538-553 (1973) · Zbl 0231.34051 · doi:10.1016/0022-0396(70)90100-2
[3] Arnold, L.: Stochastic differential equations theory and applications, (1974) · Zbl 0278.60039
[4] øksendal, B.: Stochastic differential equations. An introduction with applications, (1998) · Zbl 0897.60056
[5] J.L. Strand, Stochastic ordinary differential equations, Ph.D. Thesis, Univ. of California, Berkeley, California, 1968
[6] Grüne, L.; Kloeden, P. E.: Pathwise approximation of random ordinary differential equations, Bit 41, No. 4, 711-721 (2001) · Zbl 0998.65010 · doi:10.1023/A:1021995918864
[7] Soong, T. T.: Random differential equations in science and engineering, (1973) · Zbl 0348.60081
[8] Cortés, J. C.; Jódar, L.; Villafuerte, L.: Random linear-quadratic mathematical models: computing explicit solutions and applications, Math. comp. Simulation 79, No. 7, 2076-2090 (2009) · Zbl 1183.65005 · doi:10.1016/j.matcom.2008.11.008
[9] El-Tawil, M. A.: The approximate solutions of some stochastic differential equations using transformations, Appl. math. Comput. 164, No. 1, 167-178 (2005) · Zbl 1067.65008 · doi:10.1016/j.amc.2004.04.062
[10] Wong, E.; Hajek, B.: Stochastic processes in engineering system, (1985) · Zbl 0545.60003
[11] Loève, M.: Probability theory, Graduate texts in mathematics (1977)